Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Taking rosouvas. High cholesterol levels. Have lost weight, taking healthy diet. Advice?

I am 31 years old. 2 years ago I started taking rosouvas 20 as my levels were 231 for sr. Cholestrol and ldl was 110. Later my cardiologist reduced it to 10mg and now I m taking 5 mg. My levels of sr. Ch is 140 from last 2 reports and ldk is 80 and hdl is 35. Trig are normal. My doctor says not to stop. Also I have lost 15 kg weight and I have controlled my diet intake to healthy food. I want to stop medicines. Please advive
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Dear Rupesh
this level is quite satisfactory.
if you have diabetes, anginal heart disease, renal failure, hypertension, family history of premature CAD, stroke, peripheral arterial disease, carotid artery disease, smoking ? All these are relevant in assessing your target LDL levels. if you have none of these , then probably you may be able to stop rosuvastatin but only after consulting your doctor.
feel free for any other query
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor